# SDR SWAA010056

- Difficulty date: January 8, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 60,302 hours, 65,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Socket
- Part number: BR2013
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS SOCKET MISSING AT MID CABIN.  INSTALLED LIGHT SOCKET PER MM.
